RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tynyanskii, Nikolai Terent'evich
(1930–1985)

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:214
Abstract pages:3675
Full texts:1364
References:177
Doctor of physico-mathematical sciences (1969)
Birth date: 25.05.1930

http://www.mathnet.ru/eng/person22162
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1984
1. A. V. Arutyunov, N. T. Tynyanskii, “On necessary conditions for a local minimum in optimal control theory”, Dokl. Akad. Nauk SSSR, 275:2 (1984),  268–272  mathnet  mathscinet  zmath
2. A. V. Arutyunov, N. T. Tynyanskii, “The fixed sign property of quadratic forms on a cone”, Uspekhi Mat. Nauk, 39:2(236) (1984),  133–134  mathnet  mathscinet; Russian Math. Surveys, 39:2 (1984), 139–140  isi
1982
3. N. T. Tynyanskii, A. V. Arutyunov, “On the system of Jacobi equations in a time-optimal problem”, Izv. Akad. Nauk SSSR Ser. Mat., 46:5 (1982),  1082–1105  mathnet  mathscinet  zmath; Math. USSR-Izv., 21:2 (1983), 375–397
1981
4. A. V. Arutyunov, N. T. Tynyanskii, “On second-order conditions in a time-optimal problem”, Dokl. Akad. Nauk SSSR, 261:3 (1981),  523–526  mathnet  mathscinet  zmath
5. N. T. Tynyanskii, A. P. Suchkov, “Smoothness of the Bellman function in differential games with fixed time”, Differ. Uravn., 17:12 (1981),  2185–2194  mathnet  mathscinet  zmath
6. A. V. Arutyunov, N. T. Tynyanskii, “First- and second-order conditions in the problem of optimal high-speed”, Uspekhi Mat. Nauk, 36:6(222) (1981),  199–200  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:6 (1981), 167–168  isi
1980
7. V. A. Sokol, N. T. Tynyanskii, “An approximate method for solving the linear time-optimal problem”, Zh. Vychisl. Mat. Mat. Fiz., 20:2 (1980),  277–288  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 20:2 (1980), 1–13
1979
8. N. T. Tynyanskii, V. I. Zhukovskii, “Differential games with a nonzero sum (a cooperative variant)”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 17 (1979),  3–112  mathnet  mathscinet  zmath; J. Soviet Math., 15:4 (1981), 369–438
1977
9. N. T. Tynyanskii, V. I. Zhukovskii, “Nonzero sum differential games (coalition-free version)”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 15 (1977),  199–266  mathnet  mathscinet  zmath; J. Soviet Math., 12:6 (1979), 759–798
1969
10. N. T. Tynyanskii, “General concave-convex games”, Dokl. Akad. Nauk SSSR, 184:2 (1969),  303–306  mathnet  mathscinet  zmath
11. N. T. Tynyanskii, “Conjugate concave-convex functions in linear topological spaces and their saddle points”, Mat. Sb. (N.S.), 78(120):4 (1969),  512–541  mathnet  mathscinet  zmath; Math. USSR-Sb., 7:4 (1969), 503–531
1967
12. V. N. Lebedev, N. T. Tynyanskii, “Duality theory of concave-convex games”, Dokl. Akad. Nauk SSSR, 174:6 (1967),  1264–1267  mathnet  mathscinet  zmath
1965
13. M. I. Zelikin, N. T. Tynyanskii, “Determined differential games”, Uspekhi Mat. Nauk, 20:4(124) (1965),  151–157  mathnet  mathscinet  zmath
1963
14. N. T. Tynyanskii, “Homological properties of the distribution of sets in polyhedra and manifolds described by sequences of strong and weak homology groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1963, 5,  117–128  mathnet  mathscinet  zmath
1961
15. N. T. Tynyanskii, “Exactness of limit sequences of the inverse spectrum of exact sequences of discrete groups”, Dokl. Akad. Nauk SSSR, 141:1 (1961),  43–46  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020